Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone and hair loss??
Oct 31, 2010

Hello,

I was taking terrestris tribulus supplement for muscle growth. Days after stopping a 30 day cycle, i lost most of my hair. I went to a dermatologist and he says it wasn't the supplement the made me loose my hair but that it was the fact that i just recently became infected in July. He said i had a disease called Telogen Effluvium. I still believe i may have screwed my testosterone levels. Can i get your input please? What do you recommend i do to get my hair back?

Response from Mr. Vergel

Tribulus is a scam and it does not increase testosterone. Testosterone related hair loss is caused by high concentrations of dehydrotestosterone (DHT), a metabolite of testosterone. Some men have more testosterone conversion into DHT than others.

Stress and nutritional deficiencies can also make hair fall.

I think your dermatologist may be right, although that is a very rare condition!

Nelson



Previous
testosterone supplementation side effects
Next
In reference to Oct 19 post a question regarding buttocks wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement